# SDR SWAA2022122073880

- Difficulty date: November 20, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT  BL-0 BS 540 CRACKED.    REMOVED THE FLOOR SUPPORT IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED A NEW FLOOR SUPPORT IAW SRM 51-40-05-0G-0 AND INSTALLED IAW SRM 51-40-02-0G-0.
